# SDR COEA0711821

- Difficulty date: August 27, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575112200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  FOUND TOOLING DAMAGE (5) PLACES ON CREASE BEAM, WEB.  FABRICATED REPLACEMENT CREASE BEAM WEB.  (K)
